Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 82, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 8, 2019, 6:33 AM CDT for 4 counties in Texas. It was in force for 57 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 8, 2019, 6:33 AM CDT (11:33 UTC)
- Expired
- May 8, 2019, 7:30 AM CDT
- In force
- 57 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Bandera County, TX, Gillespie County, TX, Kendall County, TX, Kerr County, TX
The radar
The Austin/San Antonio radar (KEWX), 107 km from the middle of the area, began a volume at 11:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 8, 6:55 AM CDT | HAIL 1.25 | Center Point, TX | |
| May 8, 6:55 AM CDT | HAIL 2 | 3 Ese Kerrville-Schrein, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 11.6 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2054 J/kg
- Mixed-layer CIN
- -137 J/kg
- Mixed-layer LCL
- 1315 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 154 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 6.0
The text
As transmitted.
341
WUUS54 KEWX 081133
SVREWX
TXC019-171-259-265-081230-
/O.NEW.KEWX.SV.W.0082.190508T1133Z-190508T1230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
633 AM CDT Wed May 8 2019
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Northeastern Bandera County in south central Texas...
Southeastern Kerr County in south central Texas...
South central Gillespie County in south central Texas...
Western Kendall County in south central Texas...
* Until 730 AM CDT.
* At 633 AM CDT, a severe thunderstorm was located 7 miles west of
Camp Verde, or 8 miles north of Medina, moving northeast at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Medina, Kerrville, Boerne, Fredericksburg, Comfort, Cypress Creek,
Camp Verde, Nelson City, Center Point and Kerrville-Schreiner Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter such as an interior room, a
bathroom, closet or basement.
Large hail, damaging winds, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2980 9927 2996 9935 3029 9890 2980 9877
TIME...MOT...LOC 1133Z 241DEG 26KT 2992 9923
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
CP5 follow-up statements
340
WWUS54 KEWX 081145
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
645 AM CDT Wed May 8 2019
TXC019-081155-
/O.CAN.KEWX.SV.W.0082.000000T0000Z-190508T1230Z/
Bandera TX-
645 AM CDT Wed May 8 2019
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BANDERA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 2990 9919 3004 9923 3029 9890 2980 9877
2980 9894
TIME...MOT...LOC 1145Z 241DEG 26KT 2996 9914
$$
TXC171-259-265-081230-
/O.CON.KEWX.SV.W.0082.000000T0000Z-190508T1230Z/
Kerr TX-Gillespie TX-Kendall TX-
645 AM CDT Wed May 8 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR SOUTHEASTERN KERR...SOUTH CENTRAL GILLESPIE AND WESTERN KENDALL
COUNTIES...
At 645 AM CDT, a severe thunderstorm was located over
Kerrville-Schreiner Park, or near Kerrville, moving northeast at 30
mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Kerrville, Boerne, Fredericksburg, Comfort, Cypress Creek, Camp
Verde, Nelson City, Center Point and Kerrville-Schreiner Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2990 9919 3004 9923 3029 9890 2980 9877
2980 9894
TIME...MOT...LOC 1145Z 241DEG 26KT 2996 9914
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...60MPH
$$
CP885
WWUS54 KEWX 081152
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
652 AM CDT Wed May 8 2019
TXC171-259-265-081230-
/O.CON.KEWX.SV.W.0082.000000T0000Z-190508T1230Z/
Kerr TX-Gillespie TX-Kendall TX-
652 AM CDT Wed May 8 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR SOUTHEASTERN KERR...SOUTH CENTRAL GILLESPIE AND WESTERN KENDALL
COUNTIES...
At 652 AM CDT, a severe thunderstorm was located over Center Point,
or 7 miles southeast of Kerrville, moving east at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Kerrville, Boerne, Comfort, Cypress Creek, Camp Verde, Nelson City,
Center Point and Kerrville-Schreiner Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2989 9915 3005 9919 3022 9888 2980 9877
2980 9894
TIME...MOT...LOC 1152Z 248DEG 28KT 2997 9905
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
CP083
WWUS54 KEWX 081202
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
702 AM CDT Wed May 8 2019
TXC171-259-265-081230-
/O.CON.KEWX.SV.W.0082.000000T0000Z-190508T1230Z/
Kerr TX-Gillespie TX-Kendall TX-
702 AM CDT Wed May 8 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR EAST CENTRAL KERR...SOUTH CENTRAL GILLESPIE AND NORTHWESTERN
KENDALL COUNTIES...
At 702 AM CDT, a severe thunderstorm was located over Cypress Creek,
or 7 miles west of Comfort, moving northeast at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Kerrville, Comfort, Cypress Creek, Nelson City, Center Point,
Kerrville-Schreiner Park and Waring.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 2994 9910 3005 9919 3022 9888 2985 9878
TIME...MOT...LOC 1202Z 234DEG 23KT 3001 9902
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
CP322
WWUS54 KEWX 081214
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
714 AM CDT Wed May 8 2019
TXC171-259-265-081230-
/O.CON.KEWX.SV.W.0082.000000T0000Z-190508T1230Z/
Kerr TX-Gillespie TX-Kendall TX-
714 AM CDT Wed May 8 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR EAST CENTRAL KERR...SOUTH CENTRAL GILLESPIE AND NORTHWESTERN
KENDALL COUNTIES...
At 714 AM CDT, a severe thunderstorm was located near Cypress Creek,
or 8 miles northwest of Comfort, moving northeast at 25 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Public.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
Locations impacted include...
Kerrville, Comfort, Cypress Creek, Waring and Center Point.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This thunderstorm is capable of producing all types of severe weather
including extremely large hail, destructive straight line winds and
tornadoes. Move quickly to a safe shelter, such as an interior room,
a bathroom or closet or basement.
&&
LAT...LON 2996 9906 3006 9911 3022 9888 2993 9880
TIME...MOT...LOC 1214Z 232DEG 23KT 3007 9898
TORNADO...POSSIBLE
HAIL...1.75IN
WIND...60MPH
$$
HAMPSHIRE584
WWUS54 KEWX 081230
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
730 AM CDT Wed May 8 2019
TXC171-259-265-081240-
/O.EXP.KEWX.SV.W.0082.000000T0000Z-190508T1230Z/
Kerr TX-Gillespie TX-Kendall TX-
730 AM CDT Wed May 8 2019
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL KERR...SOUTH
CENTRAL GILLESPIE AND NORTHWESTERN KENDALL COUNTIES HAS EXPIRED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been allowed to expire. However small
hail and gusty winds are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 100 PM CDT for
south central Texas.
LAT...LON 2996 9906 3006 9911 3022 9888 2993 9880
TIME...MOT...LOC 1230Z 241DEG 26KT 2975 9861
$$
HAMPSHIREWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 8, 3:11 AM CDT, 3 hours 22 minutes earlier.
Area forecast discussion, May 8, 3:11 AM CDT, 3 hours 22 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 311 AM CDT Wed May 8 2019 .SHORT TERM (Today through Thursday)... The latest surface analysis shows an upper trough across New Mexico with a dry-line extending from the Panhandle down across West Texas. The focus of ongoing convection has been north of our area ahead of the dry-line with only a few showers across the western counties. As the dry-line progresses east, a line of storms along the boundary is expected to move into area later this morning. With high CAPE, from 3500-4000 J/kg, severe storms with large hail and damaging winds are expected. Greatest chances for strongest storms will be in the Hill Country and northeastern counties. The threat for locally heavy rain is also play today with PWATS still elevated, ranging from 1.7 to 1.9. This is particularly important for areas that have already received multiple rounds of downpours over the past couple of days. With already saturated ground, rapid run-off leading to flash flooding will likely occur. A Flash Flood Watch is in effect for vulnerable counties, including Blanco, Burnet, Gillespie, Hays, Llano, Travis, and Williamson counties. It is extremely important to stay weather aware and avoid areas prone to flooding. With the dry-line progressing eastward, clearing skies out west with residual showers in the eastern CWA by tonight. By Thursday, multiple features increase rain chances, yet again. A cold front moves into the area Thursday bringing more rain. Timing and progression of the front will be crucial to rainfall amounts. As of now, highest totals look to be in our southeastern counties. && .LONG TERM (Thursday Night through Tuesday)... Thursday night into Friday will likely still see widespread showers and storms from the cold front as it slows near our southern border. WPC has a moderate risk for Excessive Rainfall for our far eastern border, with a slight risk covering the I-35 corridor, and a marginal for the remaining area. These risk categories refer to the potential for rainfall amounts to exceed flash flood guidance. Bottom Line: The continuing wet pattern will set the area up for flash flooding as well as potential river flooding. Avoid all areas prone to flash flooding. Do not drive into flooded roadways. Have multiple ways to receive weather alerts. As the frontal boundary slowly dissolves and moves east, Sunday will see low chances for rain, and higher chances for some sun. The relief is short-lived as the next approaching upper low increases rain chances by Tuesday. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 82 69 82 57 69 / 80 40 50 80 70 Austin Bergstrom Intl Airport 82 69 82 57 70 / 70 40 50 80 70 New Braunfels Muni Airport 82 68 81 58 70 / 70 30 60 80 70 Burnet Muni Airport 81 66 79 53 66 / 80 30 30 60 60 Del Rio Intl Airport 90 66 85 60 71 / 10 0 40 70 60 Georgetown Muni Airport 81 68 81 55 69 / 80 30 40 70 60 Hondo Muni Airport 86 67 82 59 72 / 60 10 50 70 50 San Marcos Muni Airport 82 68 82 57 71 / 70 30 60 80 70 La Grange - Fayette Regional 85 71 84 61 74 / 70 50 60 90 70 San Antonio Intl Airport 82 69 81 59 71 / 70 20 50 80 70 Stinson Muni Airport 82 70 81 60 71 / 60 20 60 80 70 && .EWX WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from 10 AM CDT this morning through this evening for Blanco-Burnet-Gillespie-Hays-Llano-Travis-Williamson. && Aviation...YB Short-Term/Long-Term...04
Hazardous weather outlook, May 8, 3:40 AM CDT, 2 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 340 AM CDT Wed May 8 2019 TXZ171>173-183>194-202>209-217>225-228-090845- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 340 AM CDT Wed May 8 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...Today And Tonight. An enhanced to slight risk of severe storms is forecast across much of South Central Texas today into tonight with a potential of very large hail, damaging wind gusts, and even isolated tornadoes. In addition, repeat storms moving over the same areas could lead to heavy rains and flash flooding. A Flash Flood Watch is in effect for the eastern Hill Country into the Austin Metro area from 10 AM through 7 PM today. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Periods of showers and thunderstorms continue Thursday through Tuesday. The threat for heavy rains and flooding is elevated with strong to severe storms also possible. The highest threats are on Thursday through Saturday. .SPOTTER INFORMATION STATEMENT... Please report any severe weather or flooding to the National Weather Service.
In the hours before
Special weather statement, May 8, 4:13 AM CDT, 2 hours 20 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
413 AM CDT Wed May 8 2019
TXZ185-203-080945-
Uvalde TX-Real TX-
413 AM CDT Wed May 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UVALDE AND
SOUTHEASTERN REAL COUNTIES UNTIL 445 AM CDT...
At 412 AM CDT, Doppler radar was tracking a strong thunderstorm near
Reagan Wells, or 13 miles southwest of Leakey, moving northeast at 35
mph.
Half inch hail will be possible with this storm.
Locations impacted include...
Leakey, Reagan Wells, Concan, Tuff, Garner State Park and Rio Frio.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
&&
LAT...LON 2989 9966 2968 9960 2963 9960 2962 9959
2946 9954 2946 9992 2962 10002
TIME...MOT...LOC 0912Z 244DEG 30KT 2958 9990
CPSpecial weather statement, May 8, 4:43 AM CDT, 1 hour 50 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
443 AM CDT Wed May 8 2019
TXZ185>187-203-081030-
Uvalde TX-Kerr TX-Real TX-Bandera TX-
443 AM CDT Wed May 8 2019
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BANDERA...WEST CENTRAL
KERR...NORTHEASTERN UVALDE AND EASTERN REAL COUNTIES UNTIL 530 AM
CDT...
At 442 AM CDT, Doppler radar was tracking a strong thunderstorm near
Leakey, moving northeast at 20 mph.
Penny size hail will be possible with this storm.
Locations impacted include...
Leakey, Vanderpool, Tuff, Garner State Park, Rio Frio, Reagan Wells,
Utopia, Concan, Lost Maples State Natural Area and Prade Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 2949 9982 2972 9995 3007 9970 2982 9945
2944 9941
TIME...MOT...LOC 0942Z 225DEG 17KT 2968 9984
CPThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:51 PM CDT | Flash Flood Warning | EWX | Travis, Williamson | 3 hr |
| May 7, 7:52 PM CDT | Special Weather Statement | EWX | Travis | 38 min |
| May 7, 8:15 PM CDT | Special Weather Statement | EWX | Burnet | 45 min |
| May 7, 8:16 PM CDT | Special Weather Statement | EWX | Williamson | 44 min |
| May 7, 8:48 PM CDT | Flash Flood Warning | EWX | Hays | 3 hr |
| May 7, 9:32 PM CDT | River Flood Warning | EWX | Travis | 5 hr |
| May 7, 9:54 PM CDT | Flash Flood Watch | EWX | Blanco, Burnet, Gillespie, Hays, Llano, Travis and 1 more | 21 hr |
| May 8, 4:13 AM CDT | Special Weather Statement | EWX | Real | 32 min |
| May 8, 4:43 AM CDT | Special Weather Statement | EWX | Real | 47 min |
| May 8, 5:24 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr, Real | 66 min |
| May 8, 7:19 AM CDT | Special Weather Statement | EWX | Comal | 41 min |
| May 8, 7:37 AM CDT | Special Weather Statement | EWX | Gillespie | 23 min |
| May 8, 7:58 AM CDT | Special Weather Statement | EWX | Val Verde | 47 min |
| May 8, 8:39 AM CDT | Special Weather Statement | EWX | Edwards | 66 min |
| May 8, 9:20 AM CDT | Special Weather Statement | EWX | Kerr | 40 min |
| May 8, 9:24 AM CDT | Special Weather Statement | EWX | Burnet | 51 min |
| May 8, 9:32 AM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 18 min |
| May 8, 9:57 AM CDT | Special Weather Statement | EWX | Gillespie, Kerr, Llano | 48 min |
| May 8, 10:01 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall, Kerr | 59 min |
| May 8, 10:07 AM CDT | Areal Flood Advisory | EWX | Gillespie, Kendall, Kerr | 3 hr |
| May 8, 10:42 AM CDT | Special Weather Statement | EWX | Burnet | 48 min |
| May 8, 10:59 AM CDT | Severe Thunderstorm Warning | EWX | Blanco, Burnet, Gillespie, Hays, Llano, Travis | 61 min |
| May 8, 11:01 AM CDT | Special Weather Statement | EWX | Blanco, Comal, Kendall | 59 min |
| May 8, 11:40 AM CDT | Areal Flood Advisory | EWX | Blanco, Kendall | 6 hr |
| May 8, 11:58 AM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 32 min |
| May 8, 12:16 PM CDT | Flash Flood Warning | EWX | Comal, Hays | 6 hr |
| May 8, 12:19 PM CDT | Areal Flood Advisory | EWX | Travis, Williamson | 6 hr |
| May 8, 12:21 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 2 min |
| May 8, 12:27 PM CDT | Severe Thunderstorm Warning | EWX | Travis, Williamson | 48 min |
| May 8, 12:55 PM CDT | River Flood Warning | EWX | Blanco | 30 hr |
| May 8, 1:32 PM CDT | River Flood Warning | EWX | Travis | 26 hr |
| May 8, 2:43 PM CDT | River Flood Warning | EWX | Blanco | 14 hr |
| May 8, 2:43 PM CDT | River Flood Warning | EWX | Blanco, Hays | 14 hr |
| May 8, 3:06 PM CDT | River Flood Warning | EWX | Hays | 17 hr |
| May 8, 3:06 PM CDT | River Flood Warning | EWX | Hays | 20 hr |
| May 8, 3:06 PM CDT | River Flood Warning | EWX | Caldwell, Hays | 29 hr |
| May 8, 3:09 PM CDT | River Flood Warning | EWX | Caldwell, Gonzales | 37 hr |
| May 8, 3:18 PM CDT | River Flood Warning | EWX | Hays | 13 hr |
| May 8, 3:18 PM CDT | River Flood Warning | EWX | Travis | 17 hr |
| May 8, 6:53 PM CDT | River Flood Warning | EWX | Williamson | 9 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.